MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 7,11MM; PROTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/

ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 7,11MM; PROTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/
Catalog Number AR-513-BH11
Health Effect - Clinical Codes Pain (1994); Joint Swelling (2356); Limited Mobility Of The Implanted Joint (2671)
Date of Event 10/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to arthrex's follow-up requests.The evaluation revealed that the returned implant has normal wear patterns on the articulating surface.There are irregular surface textures on the a surface and wear patterns on the post.The damages observed on the locking tabs were most likely caused during the extraction of the implant.At the current time the cause of the event cannot be determined.
 
Event or Problem Description
It was reported that on (b)(6) 2015 a patient underwent a right tka procedure.On (b)(6) 2016 the surgeon performed a revision right tka procedure due to patient pain.During the revision procedure the surgeon explanted the tibial tray ar-503-ttth , lot 108761152 ((b)(4)(b)(6)), femoral implant ar-516-7r, lot 108761338 ((b)(4)(b)(6)), bearing implant ar-513-bh11, lot 113601408 ((b)(4)(b)(6)) and patella implant ar-504-psd0, lot 113601430 ((b)(4)(b)(6)).To complete the procedure the surgeon used another manufacturer's product.Patient was a male, dob (b)(6) 1969, age (b)(6).Patient medical records date (b)(6) 2016 noted: examination of the right knee demonstrated no erythema and no ecchymosis.Palpation of the right knee demonstrated inferior patella pole tenderness, medial joint line tenderness, lateral joint line tenderness and medial tibial plateau tenderness.Trace effusion of the right knee was noted.Records noted patient had pain trough a limited passive range of motion with crepitus and swelling.X-rays were noted to show periarticular osteophytes and joint space narrowing.

Brand Name
IBAL TKA,BEARING IMP,PS,SZ 7,11MM
Common Device Name
PROTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL/
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6117795
Report Number1220246-2016-00500
Device Sequence Number52298
Product Code JWH
UDI-Device Identifier00888867109391
UDI-Public00888867109391
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Catalogue NumberAR-513-BH11
Device Lot Number113601408
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2016
Initial Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR